Pacific Journal of Mathematics

Sets of integers closed under affine operators---the closure of finite sets.

D. G. Hoffman and D. A. Klarner

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 337-344.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806133

Mathematical Reviews number (MathSciNet)
MR519756

Zentralblatt MATH identifier
0418.10054

Subjects
Primary: 10L05

Citation

Hoffman, D. G.; Klarner, D. A. Sets of integers closed under affine operators---the closure of finite sets. Pacific J. Math. 78 (1978), no. 2, 337--344. https://projecteuclid.org/euclid.pjm/1102806133


Export citation

References

  • [1] D. G. Hoffman and D. A. Klarner, Sets of integers closed under affine operators-- The finite basis theorems, to appear.
  • [2] D. G. Hoffman, Sets of Integers Closed under Affine Operators, Ph. D. thesis, U. of Waterloo, 1976.
  • [3] D. A. Klarner and R. Rado, Arithmeticproperties of certain recursivelydefined sets, Pacific J. Math., 53 (1974), 445-463.
  • [4] D. A. Klarner, Sets Generated by Interation of a Linear Operation, Stan-CS-72-275, Computer Science Dept., Stanford University, March 1972.